# SDR NACA20050030

- Difficulty date: September 27, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 51,959 hours
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION REVEALS 1.5 INCH LONG CRACK ON LEFT WING STRINGER NR 17 AT WING STA 299.5 WHICH WAS DISCOVERED DURING SCHEDULED MAINTENANCE OPERATIONAL CHECK NR 5.  MANUFACTURED AND INSTALLED EXTERNAL DOUBLER AND TRIPLER IAW DRAWING NAC2005-25, REV 1R, DATED 22 OCTOBER 2005 PROVIDED BY (STRUCTURES) DER DERT-510232-CE, AND FAA FORM 8110-3, DATED 22 OCTOBER 2005.
